# SDR QXEA200800143

- Difficulty date: January 19, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 16,520 hours, 16,630 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Diaphragm
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 CHECK - RIGHT OUTBOARD DIAPHRAM HAS A SUSPECTED CRACK AT LOWER END NEAR LOCK FASTENER.  REMOVED DIAPHRAM AND ASSOCIATED WEB IAW Q400 SRM 51-42-05.  LOCATED AND DRILLED/DEBURRED AND INSTALLED FASTENERS COVERED BY AFT WEB AND INBOARD SOLID RIVETS IAW Q400 SRM 51-40-15, 51-42-05.  INSTALLED AFT WEB AND FINISHED INSTALLATION OF DIAPHRAM IAW SRM 51-40-15, 51-42-05.
